Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

An asymptotic expression for the number of solutions of a general class of Diophantine equations


Author: George E. Andrews
Journal: Trans. Amer. Math. Soc. 99 (1961), 272-277
MSC: Primary 10.00; Secondary 52.00
DOI: https://doi.org/10.1090/S0002-9947-1961-0120222-7
MathSciNet review: 0120222
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Bonnesen and W. Fenchel, Theorie der konvexen Körper, New York, Chelsea, 1948, 164 pp. MR 0344997 (49:9736)
  • [2] H. G. Eggleston, Convexity, Cambridge, Cambridge University Press, 1958, Cambridge Tracts in Mathematics and Mathematical Physics, no. 47. MR 0124813 (23:A2123)
  • [3] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, 3d ed., Oxford, Oxford University Press, 1954, 419 pp. MR 0067125 (16:673c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.00, 52.00

Retrieve articles in all journals with MSC: 10.00, 52.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0120222-7
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society